# SDR VJ9800585

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503N
- Condition: Cracked
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT FS 737 LT CRACKED AT FWD SIDE I/B POCKET PT H TOWARD PT G.  REPLACED FRAME IAW EO 12-5311-29-B1044, DC9 SRM 51-30-2, 51-30-5, 51-30-8.
